# SDR 03FDEA00939

- Difficulty date: June 18, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11
- Aircraft serial: 48490
- Aircraft time: 39,341 hours, 6,607 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Hinge
- Part number: ARC198414
- Condition: Loose
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT- O/B FLAP I/B HINGE (FLAP SIDE) I/B PIVOT POINT BUSHING FOUND LOOSE.     RT WING O/B FLAP I/B HINGE (FLAP SIDE) I/B PIVOT POINT BUSHING REPLACED IAW EA 1-5750-69375, TITLE: WINGS- TRAILING EDGE FLAP- RT OUTBOARD   FLAP- INBOARD SUPPORT BRACKET- CORROSION REMOVAL AND REPAIR.
